Finite type action of locally compact groups on factors

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1069-1072
JournalMathematica Japonica
Volume38
Publication statusPublished - 1993

Cite this

Finite type action of locally compact groups on factors. / Kajiwara, Tsuyoshi.

In: Mathematica Japonica, Vol. 38, 1993, p. 1069-1072.

Research output: Contribution to journalArticle

@article{d17aa023387c40c3b312954812a3d3b3,
title = "Finite type action of locally compact groups on factors",
author = "Tsuyoshi Kajiwara",
year = "1993",
language = "English",
volume = "38",
pages = "1069--1072",
journal = "Mathematica Japonica",

}

TY - JOUR

T1 - Finite type action of locally compact groups on factors

AU - Kajiwara, Tsuyoshi

PY - 1993

Y1 - 1993

M3 - Article

VL - 38

SP - 1069

EP - 1072

JO - Mathematica Japonica

JF - Mathematica Japonica

ER -